# SDR DALA2016010500029

- Difficulty date: January 1, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 44,026 hours, 14,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SEAT 26D EMERGENCY LIGHT LENS COVER MISSING, RED ONE.  REPLACED EPL LIGHT AND LENS COVER IAW CMM 25-22-57.  LIGHT OPS NORMAL,  OK FOR SERVICE.
